# SDR IPXA2022100186757

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 89,045 hours, 19,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6753503
- Part serial: UP38245
- Condition: Torn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV,  LT WING O/B FLAP REAR SPAR AND T/E WEDGE DAMAGED AT STAXOF=498.367.REPAIRED LIH WING O/B FLAP REAR SPAR AND T/E WEDGE  AT STAXOF=498.367 IAW VTSAA EA 011-575301-A9718-IR AND UPS EO MD11-5750-84886-A.
